# SDR CALA0600166

- Difficulty date: March 2, 2005
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 57,850 hours, 26,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNK
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B EDGE OF FLOORBEAM UPPER CHORD CORRODED AT BS 294.5, LBL 20.  THE CORRODED SECTION OF UPPER CHORD WAS REMOVED AND A NEW CHORD WAS SPLICED IN IAW ECRA 5310-04463.
